×

zbMATH — the first resource for mathematics

The structure of alternative division rings. (English) Zbl 0044.02205

PDF BibTeX Cite
Full Text: DOI
References:
[1] A. A. Albert, On ordered algebras, Bull. Amer. Math. Soc. 46 (1940), 521 – 522. · Zbl 0061.05502
[2] A. A. Albert, Absolute-valued algebraic algebras, Bull. Amer. Math. Soc. 55 (1949), 763 – 768. · Zbl 0033.34901
[3] L. E. Dickson, On quaternions and their generalization and the history of the eight square theorem, Ann. of Math. (2) 20 (1919), no. 3, 155 – 171. · JFM 47.0099.01
[4] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. 54 (1943), 229 – 277. · Zbl 0060.32209
[5] Ruth Moufang, Zur Struktur der projektiven Geometrie der Ebene, Math. Ann. 105 (1931), no. 1, 536 – 601 (German). · Zbl 0002.40605
[6] -, Die Einführung der idealen Elemente in die ebene Geometrie mit Hilfe des Satzes vom vollständigen Vierseit, Math. Ann. vol. 105 (1931) pp. 579-778. · Zbl 0003.12601
[7] Ruth Moufang, Die Schnittpunktsätze des projektiven speziellen Fünfecksnetzes in ihrer Abhängigkeit voneinander, Math. Ann. 106 (1932), no. 1, 755 – 795 (German). · Zbl 0004.36202
[8] Ruth Moufang, Ein satz über die schnittpunktsätze des allgemeinen Fünfecksnetzes. (Das ( \?,\?-Netz.), Math. Ann. 107 (1933), no. 1, 124 – 139 (German). · Zbl 0004.41101
[9] Ruth Moufang, Die Desarguesschen Sätze vom Rang 10, Math. Ann. 108 (1933), no. 1, 296 – 310 (German). · Zbl 0006.21704
[10] -, Alternativkörper und der Satz vom vollständigen Vierseit \( ({D_9})\), Abh. Math. Sem. Hamburgischen Univ. vol. 9 (1933) pp. 207-222. · Zbl 0007.07205
[11] -, Zur Struktur von Alternativkörpern, Math. Ann. vol. 110 (1934) pp. 416-430.
[12] R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc. 49 (1943), 549 – 555. · Zbl 0061.05201
[13] M. F. Smiley, The radical of an alternative ring, Ann. of Math. (2) 49 (1948), 702 – 709. · Zbl 0031.34501
[14] M. F. Smiley, Some questions concerning alternative rings, Bull. Amer. Math. Soc. 57 (1951), 36 – 43. · Zbl 0043.03703
[15] Max Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1930) pp. 123-147. · JFM 56.0140.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.